# SDR DHL2001806512

- Difficulty date: March 17, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT - FITTING CRACKED 3 INCH BETWEEN STA. 440.000 AND STA. 460.000.  L-31L  REMOVED CRACKED FITTING FROM FWD CARGO COMPT. STA. 440-460 L-31L IAW SRM 51-1-20D PAGE 21 CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8 PAGE 12-15 INSTALLED NEW FITTING IAW SRM 51-1-20, PAGE 9.
